Translator Disclaimer
June 2012 The limit distribution of the $L_{\infty}$-error of Grenander-type estimators
Cécile Durot, Vladimir N. Kulikov, Hendrik P. Lopuhaä
Ann. Statist. 40(3): 1578-1608 (June 2012). DOI: 10.1214/12-AOS1015

Abstract

Let $f$ be a nonincreasing function defined on $[0,1]$. Under standard regularity conditions, we derive the asymptotic distribution of the supremum norm of the difference between $f$ and its Grenander-type estimator on sub-intervals of $[0,1]$. The rate of convergence is found to be of order $(n/\log n)^{-1/3}$ and the limiting distribution to be Gumbel.

Citation

Download Citation

Cécile Durot. Vladimir N. Kulikov. Hendrik P. Lopuhaä. "The limit distribution of the $L_{\infty}$-error of Grenander-type estimators." Ann. Statist. 40 (3) 1578 - 1608, June 2012. https://doi.org/10.1214/12-AOS1015

Information

Published: June 2012
First available in Project Euclid: 5 September 2012

zbMATH: 1257.62017
MathSciNet: MR3015036
Digital Object Identifier: 10.1214/12-AOS1015

Subjects:
Primary: 62E20, 62G20
Secondary: 62G05, 62G07

Rights: Copyright © 2012 Institute of Mathematical Statistics

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.40 • No. 3 • June 2012
Back to Top